Logo do repositório
 

Numerical solution for interval initial value problems based on interactive arithmetic

dc.contributor.authorEsmi, E.
dc.contributor.authorSacilotto, C.
dc.contributor.authorWasques, V. F.
dc.contributor.authorBarros, L. C.
dc.contributor.institutionUniversidade Estadual de Campinas (UNICAMP)
dc.contributor.institutionBrazilian Center for Research in Energy and Materials
dc.contributor.institutionSȁo Paulo State University
dc.date.accessioned2023-07-29T12:35:30Z
dc.date.available2023-07-29T12:35:30Z
dc.date.issued2022-11-01
dc.description.abstractThis work studies Interval Initial Value Problems (IIVPs), where the derivative is given by the generalized Hukuhara derivative (gH-derivative) and the initial condition is given by an interval. The focus of the paper is to provide the numerical approximations for the solutions associated with the gH-derivative of IIVPs. This article considers the Euler numerical method, where the classical arithmetic operation is adapted for intervals. The arithmetic considered here is obtained using sup-J extension principle, where J is a particular family of joint possibility distributions. This family gives raise to different types of interactivity and this work shows what kind of interactivity is necessary in the numerical method, in order to approximate the solution via gH-derivative. To illustrate the results, the paper focuses in the decay Malthusian model.en
dc.description.affiliationDepartment of Applied Mathematics Institute of Mathematics Statistics and Scientific Computing University of Campinas
dc.description.affiliationIlum School of Science Brazilian Center for Research in Energy and Materials
dc.description.affiliationDepartment of Mathematics Sȁo Paulo State University
dc.description.sponsorshipCoordenação de Aperfeiçoamento de Pessoal de Nível Superior (CAPES)
dc.description.sponsorshipConselho Nacional de Desenvolvimento Científico e Tecnológico (CNPq)
dc.description.sponsorshipIdCAPES: 001
dc.description.sponsorshipIdCNPq: 313313/2020-2
dc.description.sponsorshipIdCNPq: 314885/2021-8
dc.format.extent1-12
dc.identifierhttp://dx.doi.org/10.22111/ijfs.2022.7206
dc.identifier.citationIranian Journal of Fuzzy Systems, v. 19, n. 6, p. 1-12, 2022.
dc.identifier.doi10.22111/ijfs.2022.7206
dc.identifier.issn2676-4334
dc.identifier.issn1735-0654
dc.identifier.scopus2-s2.0-85141383337
dc.identifier.urihttp://hdl.handle.net/11449/246239
dc.language.isoeng
dc.relation.ispartofIranian Journal of Fuzzy Systems
dc.sourceScopus
dc.subjecteuler method
dc.subjectgeneralized hukuhara derivative
dc.subjectinteractivity
dc.subjectInterval initial value problem
dc.subjectmalthusian model
dc.titleNumerical solution for interval initial value problems based on interactive arithmeticen
dc.typeArtigo
dspace.entity.typePublication

Arquivos

Coleções